Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Subcriticality and gaugeability of the Schrödinger operator


Author: Z. Zhao
Journal: Trans. Amer. Math. Soc. 334 (1992), 75-96
MSC: Primary 81Q15; Secondary 35J10, 60J15, 60J65
MathSciNet review: 1068934
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate a Schrödinger operator $ - \Delta /2 + V$ in $ {R^d}\;(d \geq 3)$ with a potential $ V$ in the class $ {K_d}$ satisfying a similar Kato condition at infinity, and prove an equivalence theorem connecting various conditions on subcriticality, strong positivity and gaugeability of the operator.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 81Q15, 35J10, 60J15, 60J65

Retrieve articles in all journals with MSC: 81Q15, 35J10, 60J15, 60J65


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1992-1068934-5
PII: S 0002-9947(1992)1068934-5
Keywords: Schrödinger operators, Brownian motion, subcriticality, Feynman-Kac integral
Article copyright: © Copyright 1992 American Mathematical Society